Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 132, NWS Atlanta, GA

May 24, 2020Meriwether County, Pike County, Upson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 24, 2020, 4:46 PM EDT for Meriwether County, Pike County, Upson County, Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2020, 4:46 PM EDT (20:46 UTC)
Expired
May 24, 2020, 5:30 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Meriwether County, GA, Pike County, GA, Upson County, GA

The radar

The Atlanta radar (KFFC), 42 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 4:57 PM EDTHAIL 1.752 E Crest, GAHAIL WAS REPORTED ON SANDY BROOK CIRCLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-239 J/kg
Mixed-layer LCL
1507 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

422 
WUUS52 KFFC 242046
SVRFFC
GAC199-231-293-242130-
/O.NEW.KFFC.SV.W.0132.200524T2046Z-200524T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
446 PM EDT Sun May 24 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  East central Meriwether County in west central Georgia...
  Southwestern Pike County in west central Georgia...
  Northwestern Upson County in west central Georgia...

* Until 530 PM EDT.

* At 446 PM EDT, a severe thunderstorm was located over Atwater, or
  near Thomaston, moving northwest at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Woodbury, Molena, Sunset Village, Crest, Sunnyside, Atwater, Lifsey
  Springs, Imlac and Hannahs Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3300 8430 3288 8441 3301 8462 3313 8452
TIME...MOT...LOC 2046Z 127DEG 16KT 3297 8438 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
664 
WWUS52 KFFC 242115
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
515 PM EDT Sun May 24 2020

GAC199-242125-
/O.CAN.KFFC.SV.W.0132.000000T0000Z-200524T2130Z/
Meriwether GA-
515 PM EDT Sun May 24 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MERIWETHER COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.

LAT...LON 3297 8452 3299 8453 3309 8445 3300 8430
      3288 8441 3294 8451 3296 8452 3296 8453
      3297 8453
TIME...MOT...LOC 2115Z 114DEG 8KT 3295 8440 

$$

GAC231-293-242130-
/O.CON.KFFC.SV.W.0132.000000T0000Z-200524T2130Z/
Pike GA-Upson GA-
515 PM EDT Sun May 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHWESTERN PIKE AND NORTHWESTERN UPSON COUNTIES...

At 515 PM EDT, a severe thunderstorm was located over Atwater, or
near Thomaston, moving northwest at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Molena, Sunset Village, Crest, Sunnyside, Atwater, Lifsey Springs and
Hannahs Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3297 8452 3299 8453 3309 8445 3300 8430
      3288 8441 3294 8451 3296 8452 3296 8453
      3297 8453
TIME...MOT...LOC 2115Z 114DEG 8KT 3295 8440 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:35 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, May 24, 3:35 PM EDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
335 PM EDT Sun May 24 2020

.SHORT TERM /Tonight through Monday Night/...

Surface ridging builds into the state from the northeast overnight
and persists through the period. Region remains on the southwestern
periphery of the upper ridge centered over the western Atlantic
Ocean/mid-Atlantic coast region. Essentially this results in a
continuation of the basic, diurnally favored, convection scheme we
have been seeing over the past several days. Better chances across
the north/northeast tonight and Monday in the vicinity of the weak
wedge front and some orographic assistance, with the better chances
shifting toward the southern edges of the forecast area overnight
Monday night into early Tuesday as a weak wave edges northward out of
Florida. Mid-level lapse rates and instability remain moderate at
best, and although a few isolated strong to marginally severe
thunderstorms are certainly possible, chances are limited.

20

.LONG TERM /Tuesday through Sunday/...

Not much change for the long term. The overall pattern through most
of the period persists with an upper cut off low over TX and ridging
over the western Atlantic. The pattern shifts a bit by the end of
the period with the Plains low opening up and the upper ridge
suppressed some with a Great Lakes upper trough. However...this
still results in showers and thunderstorms each day with a basically
diurnal pattern. Easterly flow sets up through mid week with a Gulf
wave moving into southern GA and the Carolinas...and enhancing the
easterly winds. Look for somewhat cooler high temperatures mainly
north for the middle of the week.

41

&&

.AVIATION...
18Z Update...

VFR conditions are expected to predominate across most of the
forecast area through this forecast period outside of scattered
convection. Will likely see some MVFR or lower ceilings developing
over upstate South Carolina by 02-06Z, expanding southwestward into
eastern portions of the area by 06-09Z. Right now, I do not think we
will see these ceilings pushing west into any TAF sites other than
KAHN. Areas of MVFR or lower visibilities are likely as well, but I
do not expect visibility to drop below VFR levels at any of the TAF
sites. Winds will be east to southeast 6kt or less through 12Z,
increasing to 6-10kt after. Isolated to scattered convection likely
through the period, with best coverage 20Z-04Z.

//ATL Confidence...18Z Update...

Still low/medium confidence on potential for stratus after 08Z,
medium/high confidence other elements.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  82  67  75 /  30  50  50  50
Atlanta         69  83  68  75 /  30  40  40  50
Blairsville     61  78  62  71 /  40  60  50  50
Cartersville    67  84  66  76 /  30  40  30  50
Columbus        70  86  68  79 /  30  30  40  60
Gainesville     67  81  66  73 /  30  50  50  50
Macon           68  83  67  77 /  20  40  40  60
Rome            67  85  66  78 /  30  40  30  50
Peachtree City  66  84  66  76 /  30  30  40  50
Vidalia         70  84  69  79 /  20  50  50  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...20
LONG TERM....41
AVIATION...20
Hazardous weather outlook, May 24, 11:49 AM EDT, 4 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1149 AM EDT Sun May 24 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1149 AM EDT Sun May 24 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered showers and thunderstorms are expected this afternoon
and evening over north and central Georgia. Some of the storms
could be strong with lightning, gusty winds and heavy rain.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Scattered to numerous thunderstorms are possible Monday through
Saturday, mainly in the afternoons and evenings. Possible hazards
with stronger thunderstorms may include frequent lightning,
periods of heavy rain, strong wind gusts, and small hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines. |

In the hours before

Special weather statement, May 24, 4:01 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
401 PM EDT Sun May 24 2020

GAZ022-033-034-045-242030-
North Fulton GA-DeKalb GA-Forsyth GA-Gwinnett GA-
401 PM EDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHWESTERN
DEKALB...SOUTHWESTERN FORSYTH AND NORTHWESTERN GWINNETT COUNTIES
UNTIL 430 PM EDT...

At 401 PM EDT...a strong thunderstorm was near Alpharetta, or 14
miles southwest of Cumming...moving north at 20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cumming, Sandy Springs, Roswell, Johns Creek, Alpharetta, Dunwoody,
Milton, Duluth, Sugar Hill, Norcross, Doraville, Berkeley Lake, Drew,
Buford Dam-Lake Lanier Parks, Brookwood, Birmingham, Mechanicsville
and Ducktown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3419 8405 3417 8406 3416 8405 3389 8421
      3394 8441 3398 8438 3399 8438 3401 8440
      3412 8438 3413 8436 3416 8436 3418 8435
      3419 8433 3419 8426 3425 8426
TIME...MOT...LOC 2001Z 197DEG 19KT 3403 8428

HAIL...0.25IN
WIND...50MPH
Special weather statement, May 24, 4:22 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
422 PM EDT Sun May 24 2020

GAZ066-078-079-242045-
Harris GA-Troup GA-Talbot GA-
422 PM EDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHERN TROUP AND
SOUTHWESTERN TALBOT COUNTIES UNTIL 445 PM EDT...

At 421 PM EDT...a line of strong thunderstorms extended from near
LaGrange to near Cataula and Geneva,moving northwest at 15 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
LaGrange, Hamilton, West Point, Pine Mountain, Waverly Hall, Junction
City, Geneva, Ellerslie, F.D. Roosevelt State Park, Cannonville,
Cataula, Baughville, Olive Branch, Piedmont Heights, Mountain Hill,
Jones Crossroads, Baughs Crossroads, Mulberry Grove, Smiths Crossroad
and Whitesville-Pine Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3310 8508 3291 8486 3287 8486 3287 8480
      3256 8442 3257 8469 3258 8470 3258 8481
      3270 8512 3274 8511 3276 8514 3278 8512
      3281 8517 3285 8515 3286 8519 3299 8521
TIME...MOT...LOC 2021Z 123DEG 12KT 3301 8499 3272 8515 3262 8487 3261
8458

HAIL...0.25IN
WIND...40MPH
Special weather statement, May 24, 4:33 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
433 PM EDT Sun May 24 2020

GAZ053-054-067-242100-
Fayette GA-Coweta GA-Meriwether GA-
433 PM EDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FAYETTE...
SOUTHEASTERN COWETA AND MERIWETHER COUNTIES UNTIL 500 PM EDT...

At 431 PM EDT...a strong thunderstorm was over Rocky Mount, or 10
miles north of Greenville...moving north at 15 mph. Additional
strong thunderstorms were near Harris City and Raleigh and drifting
northward.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Newnan, Greenville, Peachtree City, Senoia, Grantville, Woodbury,
Luthersville, Moreland, Sharpsburg, Turin, Haralson, Lone Oak, Gay,
East Newnan, Rocky Mount, Raleigh, Starrs Mill, Alvaton, Harris City
and Imlac.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3336 8482 3336 8450 3304 8453 3304 8454
      3302 8453 3295 8454 3291 8464 3301 8481
TIME...MOT...LOC 2031Z 178DEG 11KT 3317 8466

HAIL...0.25IN
WIND...50MPH
Special weather statement, May 24, 4:34 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
434 PM EDT Sun May 24 2020

GAZ008-009-015-242100-
Union GA-Towns GA-Lumpkin GA-
434 PM EDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR UNION...WESTERN TOWNS AND
NORTHERN LUMPKIN COUNTIES UNTIL 500 PM EDT...

At 433 PM EDT...a line of strong thunderstorms was along a line
extending from Gaddistown to near Owltown and Brasstown Bald, moving
northeast at 5 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Hiawassee, Blairsville, Young Harris, Suches, Brasstown Bald, Gumlog,
Ivy Log, Woods Hole Shelter, Owltown, Vogel State Park, Track Rock,
Blood Mountain Shelter, Alexanders Mill, Gaddistown and Gooch
Mountain Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3481 8377 3465 8404 3469 8413 3473 8411
      3473 8409 3499 8408 3499 8372
TIME...MOT...LOC 2033Z 224DEG 5KT 3473 8406 3480 8400 3484 8388

HAIL...0.75IN
WIND...40MPH
Special weather statement, May 24, 4:36 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
436 PM EDT Sun May 24 2020

GAZ067>069-242100-
Upson GA-Meriwether GA-Pike GA-
436 PM EDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UPSON...SOUTHEASTERN
MERIWETHER AND WESTERN PIKE COUNTIES UNTIL 500 PM EDT...

At 436 PM EDT...a strong thunderstorm was over Molena, or 10 miles
southwest of Zebulon...moving north at 25 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Molena, Crest, Atwater, Hilltop, Lifsey Springs and Hannahs Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3295 8434 3289 8454 3315 8454 3316 8441
TIME...MOT...LOC 2036Z 159DEG 22KT 3299 8447

HAIL...0.25IN
WIND...50MPH
Special weather statement, May 24, 4:44 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EDT Sun May 24 2020

GAZ022-023-034-242130-
Hall GA-Forsyth GA-Gwinnett GA-
444 PM EDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...FORSYTH AND
NORTHEASTERN GWINNETT COUNTIES UNTIL 530 PM EDT...

At 443 PM EDT...a strong thunderstorm was over Suwanee, moving
northeast at 5 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lawrenceville, Duluth, Sugar Hill, Suwanee, Buford, Braselton,
Flowery Branch, Dacula, Rest Haven, Buford Dam-Lake Lanier Parks,
Aqualand Park, Lake Lanier Islands and Hog Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3418 8390 3410 8384 3399 8388 3396 8407
      3400 8413 3403 8414 3403 8412 3405 8410
      3406 8414 3408 8415 3420 8408 3421 8397
TIME...MOT...LOC 2043Z 235DEG 6KT 3406 8404

HAIL...0.75IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 10:07 PM EDTSpecial Weather StatementFFCHaralson38 min
May 23, 10:36 PM EDTSpecial Weather StatementFFCCoweta24 min
May 23, 10:48 PM EDTSpecial Weather StatementFFCDeKalb27 min
May 23, 11:36 PM EDTSpecial Weather StatementFFCCoweta24 min
May 23, 11:59 PM EDTSpecial Weather StatementFFCCoweta31 min
May 24, 12:05 AM EDTSpecial Weather StatementFFCHeard40 min
May 24, 1:39 AM EDTSpecial Weather StatementFFCDawson36 min
May 24, 2:44 PM EDTSpecial Weather StatementFFCTowns31 min
May 24, 3:11 PM EDTSpecial Weather StatementFFCTalbot34 min
May 24, 3:15 PM EDTSpecial Weather StatementFFCCherokee30 min
May 24, 3:26 PM EDTSevere Thunderstorm WarningFFCHarris49 min
May 24, 3:34 PM EDTSpecial Weather StatementFFCMuscogee26 min
May 24, 3:52 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson38 min
May 24, 4:01 PM EDTSpecial Weather StatementFFCForsyth29 min
May 24, 4:22 PM EDTSpecial Weather StatementFFCHarris, Troup23 min
May 24, 4:28 PM EDTSevere Thunderstorm WarningFFCHarris, Troup37 min
May 24, 4:28 PM EDTSevere Thunderstorm WarningFFCForsyth10 min
May 24, 4:33 PM EDTSpecial Weather StatementFFCCoweta, Meriwether27 min
May 24, 4:34 PM EDTSpecial Weather StatementFFCUnion26 min
May 24, 4:36 PM EDTSpecial Weather StatementFFCPike24 min
May 24, 4:44 PM EDTSpecial Weather StatementFFCGwinnett46 min
May 24, 4:49 PM EDTSpecial Weather StatementFFCTalbot26 min
May 24, 5:02 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Heard, Spalding, Troup43 min
May 24, 5:19 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard, Troup41 min
May 24, 5:24 PM EDTSpecial Weather StatementFFCWilkinson36 min
May 24, 5:39 PM EDTSpecial Weather StatementFFCHall36 min
May 24, 5:53 PM EDTSpecial Weather StatementFFCHouston37 min
May 24, 5:54 PM EDTSpecial Weather StatementFFCDouglas51 min
May 24, 5:55 PM EDTSpecial Weather StatementFFCLamar, Pike35 min
May 24, 6:29 PM EDTSpecial Weather StatementFFCUpson31 min
May 24, 6:35 PM EDTSpecial Weather StatementFFCBibb25 min
May 24, 6:47 PM EDTSpecial Weather StatementFFCLamar, Monroe28 min
May 24, 7:02 PM EDTSpecial Weather StatementFFCBleckley28 min
May 24, 7:12 PM EDTSpecial Weather StatementFFCWilcox33 min
May 24, 7:14 PM EDTSevere Thunderstorm WarningFFCWilcox24 min
May 24, 7:17 PM EDTSpecial Weather StatementFFCCobb28 min
May 24, 7:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge26 min
May 24, 7:55 PM EDTSpecial Weather StatementFFCBleckley35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.